# SDR AALA201709129004

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 74,651 hours, 27,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE L1 DOOR IS DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
